# SDR R61A2024072400320

- Difficulty date: July 20, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N108HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000166
- Aircraft time: 41,231 hours, 31,428 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FWD FUSELAGE BETWEEN FRAMES 10 AND 11 AND STR 15L TO 17L DENTED. REPAIRED DENT IAW ETD2024-170-004972 REVC, ALSO REF VP-029594-2024 N/R #1 FOR WORK ACCOMPLISHED.
